# SDR UIEA2020092802111

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 100T144003
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 955 LBL 97 "T" FITTING HAS CORRSION ON RACK AFT OF LT WHEEL WELL.  CORRODED "T" ANGLE FOUND TO BE OUT OF LIMITS, IAW SB 767 53A0100 STEP 9.  INSTALLED NEW ANGLE ON EO NR 6753A070 STEP NR 11.
